# SDR DALA2022042102801

- Difficulty date: April 17, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,320 hours, 38,019 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Warning Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 ON TAXI OUT FWD ACCESS EICAS AND O/H ACCESS DOOR LIGHT ILLUMINATED. CORRECTIVE ACTION: T/S FWD ACCESS DOOR INDICATION, ADJUSTED PROX SNSR IAW B757 AMM 52-71. OPS C/S NML. (8804112)
